# SDR FDEA201411053517

- Difficulty date: November 5, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 70,479 hours, 13,392 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB116210
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE SUPPORT FORMER FOUND CRACKED AT XOS 559.  FORMER FABRICATED IAW DRAWING ARB1162 REVISION S.  FORMER REMOVED AND REPLACED IAW SRM 51-33-01.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
